Numerical methods for multi-term fractional boundary value problems
Ford, N. J. ; Morgado, M. Luísa
Differential and Difference Equations with Applications, Springer Proceedings in Mathematics & Statistics, Springer, New York, 47 (2013), 535-542
This paper discusses the issues of existence and uniqueness of solution and the structural stability of boundary value problems for multi-term fractional differential equations. For the numerical solution of such problems we propose a shooting algorithm.